advertisement
Question
Posted by: Maryse | 2008/10/29

Is it cysts

hi there, I have been having sharp pains on both sides in the area of my ovaries. i looked it up on the internet and came up with mikkelsyndrome. i feel the pain through out the month right from the beginning to the end. They are so sharp sometimes i loose my breath when it happens all day sometimes whilst just sitting or walking for the last two months but now is unbearable. We have been trying to fall pregnant for some time so have been taking clomid and hormone tablets. My bladder feels constantly full could it be a cyst?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Clomid could certainly cause the ovaries to swell and cause pain. This is sometimes dangerous, so see your doctor about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement